Reducibility of lacunary polynomials, V
Acta Arithmetica (1984)
- Volume: 43, Issue: 4, page 425-440
- ISSN: 0065-1036
Access Full Article
topHow to cite
topSchinzel, Andrzej. "Reducibility of lacunary polynomials, V." Acta Arithmetica 43.4 (1984): 425-440. <http://eudml.org/doc/205920>.
@article{Schinzel1984,
author = {Schinzel, Andrzej},
journal = {Acta Arithmetica},
keywords = {cyclotomic factors; reciprocal polynomials; application of the large sieve; reducibility; lacunary polynomials; reciprocal factor; quadrinomial; trinomials},
language = {eng},
number = {4},
pages = {425-440},
title = {Reducibility of lacunary polynomials, V},
url = {http://eudml.org/doc/205920},
volume = {43},
year = {1984},
}
TY - JOUR
AU - Schinzel, Andrzej
TI - Reducibility of lacunary polynomials, V
JO - Acta Arithmetica
PY - 1984
VL - 43
IS - 4
SP - 425
EP - 440
LA - eng
KW - cyclotomic factors; reciprocal polynomials; application of the large sieve; reducibility; lacunary polynomials; reciprocal factor; quadrinomial; trinomials
UR - http://eudml.org/doc/205920
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.